# SDR 99ZZZX2603

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881SP
- Make and model: Bell 206B
- Aircraft serial: 1354
- Engine: Allsn 250C20B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INSPECTION OF THE ENGINE REVEALED NR 3 EXHAUST STACK MOUNTING FLANGE AND SEVERAL OF THE CYLINDER STUDS WERE BROKEN.  THE CARBURETOR AIR FILTER BOX WAS BLOWN OPEN AT THE SEAMS.  IT APPEARS TO BE FROM ENGINE BACKFIRE.  ALL CYLINDERS HAD NORMAL COMPRESSION AND THE ENGINE OIL SHOWED OBVIOUS SIGNS OF METALLIC PARTICLES.  RUB MARKS WERE NOTICED ON THE RIGHT LOWER RUBBER MOUNTS.  SUBMITTER STATED FROM EXCESSIVE VIBRATION, THE FACTS LEADS TO A STUCK CYLINDER EXHAUST VALVE.
